MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. AIRWAY MOBILESCOPE

AIZU OLYMPUS CO., LTD. AIRWAY MOBILESCOPE
Model Number MAF-GM
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon further evaluation, service found the image guide bundle was damaged, due to external factors.There was reduced suction due to damage of the channel.There was difficulty inserting the brush in the forceps/instrument channel, due to damage of the channel.The control body [main] and control cover demonstrated fluid ingress/leak.A leak was observed due to perforations in the curved rubber.An air leak was observed in the camera and camera unit.The grip identification/indicator was missing.The investigation is ongoing; therefore, a root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported ¿many black spots, broken fiber, insertion section break prevention part¿ for the subject device.There was no patient or user injury reported due to the event.The device was returned to an olympus service center for evaluation.During inspection and testing, service found the insertion tube was buckling, and the coating was peeling.This report is being submitted for the malfunction (coating peeling) found by service during the device evaluation.Additional details have been requested regarding the reported event.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the reported event is unable to be determined.However, the cause of the event is likely due to stress of repeated use, external factors, or handling.Olympus will continue to monitor field performance for this device.

Brand Name
AIRWAY MOBILESCOPE
Common Device Name
AIRWAY MOBILESCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer Contact
masaharu hirose
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8-520
JA   965-8520
426422891
MDR Report Key15486854
Report Number9610595-2022-02248
Device Sequence Number20147603
Product Code EOQ
UDI-Device Identifier04953170340369
UDI-Public04953170340369
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAF-GM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown